# SDR DHL2003873534

- Difficulty date: June 27, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Horiz Stab
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER INNER ANGLE CRACKED AT XFS.47.500. REMOVED CRACKED ANGLE IAW SRM 51-1-21 PG 1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED NEW ANGLE IAW SRM 55-2-0 PG 7-8. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED NEW ANGLE ON RT HORIZONTAL STABILIZER AT XFS.47.500 IAW SRM 51-1-21 PG 1.
